Happy Mothers Breastfed Babies
Results 1 to 2 of 2

Thread: used pump too high, rash now

  1. #1

    Default used pump too high, rash now

    Hi, I have been pumping for 5 months, twice a day or so. This allows daddy to give a bottle for first night feed, and allow me to sleep. Also, I have a little stash if I need to go somewhere. Two weeks ago I had visitors, and stupidly started pumping at a higher strength (PISA) in order to finish pumping faster so I could get back to playing good host...So after a week or so of this I noticed I was getting a rash where the shield makes contact with the skin, and my nipples were getting sore. I quickly went back to a lower strength. Well, the nipples are fine now, but the rash is still there. Anyone experience this? Is there an OTC cream I could get to help it to heal? Thanks in advance.

  2. #2
    Join Date
    May 2006
    Posts
    22,245

    Default Re: used pump too high, rash now

    Can you describe the rash? Is it itchy, bumpy, flaky, stinging, red? Any history of thrush or other yeast infections?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •